View Full Version : What you guys think

10-22-2012, 01:33 PM
Heya Guys

I hope you all well.
I need some help. I have posted before about this. But your onions mean a lot to me. So hoping to get some fresh perspective.

I am a 27 Year old male. I have always had a Tonne of hair. 3 years ago I was put on antidepressants for my Anxiety.

I still maintain that since then my hair has gone so bad. My doctors however disagree.

I started to get a very red and inflamed scalp. And my Hair- all over my head started to fall out.

I started to get worried and through the 3 years saw a about 5 Dermatologists. 50% of them said I have MPB (The women doctors) and the other 50% (Male Doctors) Said I have Dermatitis and Diffused hairless from stress.

Just recently I looked into my antidepressants- The new revised packed insert show that Dermatitis and alopecia is a side effect.

I have posted some pictures for you guys to see. Picture number 1 is me on the left and a women on the right. The other pictures with the inflamed scalp is me.

My hairline from the top down is round with no receded angles. Slightly V shape but not much.
Its Just these DAMN sides! AS you can see in picture number1 I drew a read circle around where I think my hair used to be.

I have this terrible low lying rash that you can see in the pictures that I think is causing my hair to fall.

My question to you guys. Is the Hairless you see in picture number 1 a common pattern for guys to loose hair? On the sides?

Your opinions would be great.

10-23-2012, 11:04 AM
im no expert but looks like some kind of effluvium

10-23-2012, 11:27 AM
Why is everyone on anti depressants these days?

10-24-2012, 04:44 AM
Yeah this dosnt look typical of MPB, unusual for guys to start loosing it from the sides.

Are you even sure your depression is actually caused by a chemical imbalance in the brain? Have you tried nateral alternatives like St Johns wart and 5 htp, exercise and councelling?

Maybe you could come off the anti-depressants those things are horrible!

10-24-2012, 08:49 AM
For one I would advice you to stop the anti-depressants. I don't think they have anything to do with what you're going through HOWEVER....they will make your body change. I took antidepressants for one year back when I was 23 and 24. I was thin, and then all of a sudden my body completely changed for the not so good..I gained weight and I don't have a flat chest anymore. It messes up your hormones, and maybe it might mess with your hair...who knows...but you should just check that with a professional..You still seem to have a lot of hair, don't ignore it.

12-24-2014, 06:48 PM
Hi Guys. Hope all well!!! , here is an update close to 4 years later- photo to Photo.
The initial photo (left Side) and the photo taken recently this week (Right side). The arms of the specs help a lot with the marking.
I am in a better head space with the anxiety however still carry tons of stress. I have somewhat gained control of my itchy scalp ( Dermatitis) with medication shampoo's and a low dose of roacutane prescribed by the derm.
The Dermatologists thought process is the chronic stress (General Anxiety Disorder) Causes over active oil glands in the scalp- Causing excema and hairloss over time. He Looked behind the hairline and found no miniaturization present.

Maybe I have some OCD but I still feel that the side loss is related to MPB, I found this article on baldingblog:

My side loss is a very confusing problem.
Thanks Guys

12-24-2014, 07:01 PM

Hi Guys, I posted a reply to this topic. I am sure the Mod will add it soon and I will add the text explaining the image and what has transpired.
Basically it is just about 4 years later between Pictures. Will add detailed text as soon as it comes available.
Thanks everyone.